It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Thyroid problems associated with steroid abuse,Please help

Thyroid problems associated with steroid abuse,Please help

[ Back to Messages ]

Message

Posted by Eddie on November 12, 2000 at 16:24:53:

I abused anabolic steroids off and on for 10 years,mostly i took testosterone injections starting
at age 15 up until 1997.That is when i began having
panic attacks and depression,Now i have anxiety
everyday,i wake up and my stomach is in knots and i
have a constant feeling of dread.Lately my hair stays
oily and is very brittle and thin.I feel as though
i have a very high fever because i become flushed,I
sweat very badly.I become agitated very easily and
i can not concentrate i feel like i am in a mental fog,My teeth seem like they are brittle.On my blood test my thyroid counts were okay,My calcium level is
high,my red blood cell count and my hemoglbin are high
my chloride was a little low and my mono was high.I
am very sorry for such a long post,it has been so frustrating,I feel as though i am a burden to my wife
and daughter.Does anyone think these problems could
have something to do with my thyroid?I appreciate any
information yall could give me on this matter.
Thanks and God Bless


Follow Ups




All times are GMT -7. The time now is 01:39 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!